Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does anyone know anything about taking the clomid and what I should do if it keeps making me sick and a stomach pain?

What all does clomid do I know it varies in some people.

Answer Question
 
Smithsinfer_09

Asked by Smithsinfer_09 at 6:24 PM on Apr. 1, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (2)
  • I took Clomid for two months and it only gave me headaches. I have two friends who have also taken it. One didn't have any side affects and the other had terrible. She said she felt like she was stoned. She stopped taking it because it made her feel so awful. If you are still taking it and keep getting stomach pain talk to your doctor. Hope this helps
    Katiejoy492

    Answer by Katiejoy492 at 10:12 PM on Apr. 1, 2009

  • my third month of clomid I felt like the room was spinning I was so dizzy. it didn't bother me enough to stop though. My doc said it was very painful to have sex when she took it. if it's to where you can't stand it then maybe you should contact your doctor. Do you have PCOS also???
    robibaby

    Answer by robibaby at 3:04 AM on Apr. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Trying to Conceive
clomid

Next question overall (Just for Fun)
What should I do?

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN